Exact solutions for a class of master equations

We present a class of markovian jump stochastic processes which is a generalization of the celebrated Cauchy process. Our models are subordinated to non-linear diffusion processes, a property which allows an intuitive insight of the dynamics involved. Furthermore, the probability densities solving our master equation present, for large time, bimodal shapes, a behaviour not observed for the Cauchy process. © 1985.


Published in:
Physics Letters A, 112, 6-7, 297-301
Year:
1985
ISSN:
03759601
Note:
Department of Theoretical Physics, University of Geneva, 1211 Geneva 4, Switzerland
Export Date: 6 December 2012
Source: Scopus
CODEN: PYLAA
Language of Original Document: English
Correspondence Address: Hongler, M.-O.; Department of Theoretical Physics, University of Geneva, 1211 Geneva 4, Switzerland
Other identifiers:
View record in Web of Science
Scopus: 2-s2.0-46549093402
Laboratories:




 Record created 2013-01-07, last modified 2018-09-13


Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)